# SDR 200612224

- Difficulty date: December 20, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 4,111 hours, 2,692 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 7729 IAD TO IAH DURING TAKEOFF ROLL CREWS EICAS SCREEN WENT BLANK, THEN ALL WENT BLANK DURING REVERSION.  CREW ABORTED TAKEOFF AT ABOUT 80KTS.  NO INJURIES, TAXIED BACK TO THE GATE.  IAD MX COULD NOT FIND ANY FAULTS AND ALL DISPLAYS WERE WORKING WHEN THE A/C GOT TO THE GATE.  CYCLED A/C PWR AND FHDB AND DVDR WAS DOWNLOADED.
